Commun. Korean Math. Soc. 2017 Vol. 0, No. 0, 1—231
Galois irreducible polynomials
Miyeon Kwon, Ji-Eun Lee, and Ki-Suk Lee
MSC numbers : Primary 12D05, 12E05, 12F05, 12F10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 1—6
Extended zero-divisor graphs of idealizations
Driss Bennis, Jilali Mikram, and Fouad Taraza
MSC numbers : 13A99, 13B99, 05C25
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 7—17
Invo-clean unital rings
Peter V. Danchev
MSC numbers : 16D60, 16U60
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 19—27
Certain integrals associated with generalized Mittag-Leffler function
Praveen Agarwal, Junesang Choi, Shilpi Jain, and Mohammad Mehdi Rashidi
MSC numbers : Primary 65A05, 33C45; Secondary 44A15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 29—38
Convergence of a new multistep iteration in convex cone metric spaces
Birol Gunduz
MSC numbers : 47H05, 47H09, 47H17, 49J40
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 39—46
Certain unified integral formulas involving the generalized modified $k$-Bessel function of first kind
Saiful Rahman Mondal and Kottakkaran Sooppy Nisar
MSC numbers : 33C20, 33B15, 33C05, 33C10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 47—53
Composition operators on $\mathcal{Q}_K$-type spaces and A new compactness criterion for composition operators on $\mathcal{Q}_s$ spaces
Shayesteh Rezaei
MSC numbers : 47B33, 30D45, 46E15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 55—64
A common fixed point theorem for $T$-contractions on generalized cone \lowercase{b}-metric spaces
Manhala Rangamma and Pagidi Mallikarjun Reddy
MSC numbers : 54H25, 47H10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 65—74
Generating functions for the extended Wright type hypergeometric function
Ranjan Kumar Jana, Bhumika Maheshwari, and Ajay Kumar Shukla
MSC numbers : 33B15, 33B99, 33C05, 33C20, 33C99
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 75—84
Exponential form of biquaternionic variables in Clifford analysis
Ji Eun Kim and Kwang Ho Shon
MSC numbers : Primary 32A99, 32W50, 30G35, 11E88
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 85—92
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd